# SDR SWAA2025021387556

- Difficulty date: January 19, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACD CUTOUT LOWER MAIN SILL HAS MULTIPLE SPOTS OF CORROSION. (MARKED)<[01] REMOVED AND REPLACED ACB SUBTHRESHOLD WEB IAW 51-40-02-0G-0 AND DWG#146A8340;[02] VERIFIED ACTION 1. JOB COMPLETE.
